# SDR AALA202311139872

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 65,026 hours, 27,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850302BHW
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT PATH LIGHTING SEAT 32C NEEDS SECURED. MAINTENANCE REMOVED AND REPLACED THE EXIT PATH LIGHT ASSY AT SEAT 32C IAW CMM 25-23-67.
